# SDR RAIA00612029

- Difficulty date: December 17, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,028 hours, 15,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSB1
- Part serial: 13694
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5451 - STL - EMERGENCY LIGHT NR 1 INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY.
